MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR (ACCESSORY TO QUANTUM PUMP CONSOLE)

SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR (ACCESSORY TO QUANTUM PUMP CONSOLE)
Model Number QFS4
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The level sensor's lights were on and qws set to safe flow level.The pump rpm kicked into flow regulation during priming several times.The perfusionists replaced the tape and resolved this issue.However, this happened again while they were on bypass.The alarm is showing flashing "s" but rpm never decreased.Arterial and venous flow stayed stable during these events.They checked the connections and made sure everything was connected tightly.The probe doesn't have visible damage when they inspected.The level sensor was being used for the rest of the case.
 
Additional Manufacturer Narrative
Although during the investigation the flow sensor appeared to be working and reading, out of precaution the sensor was disposed of and replaced with a new one.

Brand Name
QUANTUM FLOW SENSOR (ACCESSORY TO QUANTUM PUMP CONSOLE)
Common Device Name
FLOW SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key21281084
Report Number3006073153-2025-00026
Device Sequence Number15783079
Product Code DRY
UDI-Device Identifier05060434422002
UDI-Public05060434422002
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS4
Device Catalogue Number51-000078-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown